# SDR CALA9701106

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER GOUGED AT LT FUSELAGE STA 1213 ABOVE PANEL NR 3901.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-3, FIGURE 2.
